Boolean Operations on Graphs.
Mathematica Scandinavica, Tome 20 (1967), pp. 41-51
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1967__20_165977,
author = {Frank Harary and Gordon W. Wilcox},
title = {Boolean {Operations} on {Graphs.}},
journal = {Mathematica Scandinavica},
pages = {41--51},
year = {1967},
volume = {20},
zbl = {0152.22801},
url = {http://geodesic.mathdoc.fr/item/MS2_1967__20_165977/}
}
Frank Harary; Gordon W. Wilcox. Boolean Operations on Graphs.. Mathematica Scandinavica, Tome 20 (1967), pp. 41-51. http://geodesic.mathdoc.fr/item/MS2_1967__20_165977/